# SDR ASAA2022032437783

- Difficulty date: March 24, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 24,256 hours, 7,670 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Part number: UNKNOWN
- Condition: None
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP VERTICAL SPEED SKIPS DIGITS WHEN SELECTING CLIMB (1000 FPM CLB ONE CLICK ON WHEEL WILL JUMP TO A 1500' PER MIN CLB OR DROP TO A 900 FPM CLB). AIRSPEED KNOB SKIPS DIGITS. AIRSPEED SELECTED AT 248 ONE CLICK RIGHT WITH KNOB AIRSPEED JUMPS TO 251. ALL OTHER INSTRUMENTS ACT NORMAL. GROUNDED - YES. PERF DFCS BITE IAW B737-900 FIM 22-11 TASK 801. NO FAULTS FOUND. PERF C/B RESET OF MCP IAW B737-900 AMM 22-11-34. PERF MCP INSTL TEST IAW AMM 22-11-34-740-801, NO FAULTS.
